Lacunary Statistical Convergence for Sets of Triple Sequences via Orlicz Function

  • Işıl Açık Demircia Department of Mathematics, Mehmet Akif Ersoy University, Burdur
  • Mehmet Gürdal Department of Mathematics, Süleyman Demirel University, 32260, Isparta
Keywords: : Statistical convergence, lacunary sequence, sets of triple sequence, Wijsman convergence, Orlicz function.

Abstract

The concept of statistical convergence was presented by Fast in 1951. This concept was extended to the sequences of sets by Nuray and Rhoades in 2012. In this manuscript, we study the concepts of Wijsman statistical φ-convergence, Wijsman lacunary statistical φ-convergence and Wijsman strongly lacunary statistical φ-convergence for the sets of triple sequences. We investigate some of its basic properties. Also, we give some the relations between these new concepts.

References

Altay, B. and F. Basar (2005). Some new spaces of double sequences. Journal of Mathematical Analysis and Applications 309(1), 70–90.
Bas¸ar, F. (2012). Summability Theory and Its Applications. Bentham Science Publishers. Istanbul.
Dundar, E. and N. Akin (2020). Wijsman lacunary ideal invariant convergence of double sequences of sets. Honam Mathematical Journal 42(2), 345–358.
Dutta, A.-J., A. Esi and B.-C. Tripathy (2013). Statistically convergent triple sequence spaces defined by Orlicz function. Journal of Mathematical Analysis 4(2), 16–22.
Esi, A. and E. Savas¸ (2015). On lacunary statistically convergent triple sequences in probabilistic normed space. Applied Mathematics and Information Sciences 9(5), 2529–2534.
Esi, A. and E. Subramanian (2017). Wijsman rough statistical convergence on triple sequences. International Journal of Sciences: Basic and Applied Research 32(3), 13–27.
Esi, A., N. Subramanian and A. Esi (2018). Wijsman rough I-convergence limit point of triple sequences defined by a metric function. Annals of Fuzzy Mathematics and Informatics 15(1), 47–57.
Fast, H. (1951). Sur la convergence statistique. Colloquium Mathematicum 2, 241–244.
Fridy, J.-A. (1985). On statistical convergence. Analysis (Munich) 5, 301–313.
Fridy, J.-A. and C. Orhan (1993). Lacunary statistical convergence. Pacific Journal of Mathematics 160(1), 43–51.
Gurdal, M. (2004). Some Types of Convergence. Doctoral Diss. S. Demirel Univ. Isparta.
Gurdal, M. and A. S¸ahiner (2008). Extremal¨ I-limit points of double sequences. Applied Mathematics E-Notes 8, 131– 137.
Gurdal, M. and M.-B. Huban (2012). I-limit points in random 2-normed spaces. Theory and Applications of Mathematics & Computer Science 2(1), 15–22.
Gurdal, M. and M.-B. Huban (2014). On I-convergence of double sequences in the topology induced by random 2-norms. Matematicki Vesnik 66(1), 73–83.
Gurdal, M. and M.-B. Huban (2017). Statistical convergence and c∗-operator algebras. Theory and Applications of Mathematics & Computer Science 7(2), 41–50.
Hazarika, B., A. Alotaibi and S.-A. Mohiudine (2020). Statistical convergence in measure for double sequences of fuzzy-valued functions. Soft Computing 24(9), 6613–6622.
Huban, M.-B. and M. Gurdal (2021). Wijsman lacunary invariant statistical convergence for triple sequences via orlicz¨ function. Journal of Classical Analysis, (accepted).
Huban, M.-B., M. Gurdal and E. Savas¸ (2020). I-statistical limit superior and I-statistical limit inferior of triple sequences. In: 7th International Conference on Recent Advances in Pure and Applied Mathematics, Proceeding Book of ICRAPAM. pp. 42–49.
Mohiuddine, S.-A. and B.-A.-S. Alamri (2019). Generalization of equi-statistical convergence via weighted lacunary sequence with associated korovkin and voronovskaya type approximation theorems. Revista de la Real Academia de Ciencias Exactas, F´ısicas y Naturales. Serie A. Matematicas 113(3), 1955–1973.
Mursaleen, M. and F. Bas¸ar (2020). Sequence Spaces: Topics in Modern Summability Theory. CRC Press, Taylor & Francis Group, Series: Mathematics and Its Applications, Boca Raton London New York.
Mursaleen, M. and O.-H.-H. Edely (2003). Statistical convergence of double sequences. Journal of Mathematical Analysis and Applications 288, 223–231.
Nabiev, A.-A., E. Savas¸ and M. Gurdal (2019). Statistically localized sequences in metric space. Journal of Applied Analysis and Computation 9(2), 739–746.
Nuray, F. and B.-E. Rhoades (2012). Statistical convergence of sequences of sets. Fasciculi Mathematici 49, 87–99.
Nuray, F., R.-F. Patterson and E. Dundar (2016a). Asymptotically lacunary statistical equivalence of double sequences of sets. Demonstratio Mathematica 49(2), 183–196.
Nuray, F., U. Ulusu and E. Dundar (2016b). Lacunary statistical convergence of double sequences of sets. Soft Computing 20, 2883–2888.
Patterson, R.-F. and E. Savas¸ (2005). Lacunary statistical convergence of double sequences. Mathematical Communications 10, 55–61.
Rao, M.-M. and Z.-D. Ren (2002). Applications of Orlicz spaces. Marcel Dekker Inc. New York. Basel.
Sahiner, A., M. Gurdal and F.-K. Duden (2007). Triple sequences and their statistical convergence. Selcuk Journal of Applied Mathematics 8(2), 49–55.
Savas¸, E. and M. Gurdal (2014). Generalized statistically convergent sequences of functions in fuzzy 2-normed spaces. Journal of Intelligent & Fuzzy Systems 27(4), 2067–2075.
Savas¸, E. and S. Debnath (2019). Lacunary statistically φ-convergence. Note di Matematica 39(2), 111–119.
Subramanian, N. and A. Esi (2017a). Wijsman rough convergence of triple sequences. Matematychni Studii 48(2), 171–179.
Subramanian, N. and A. Esi (2017b). Wijsman rough λ-weak statistical convergence of order α of triple sequence of functions. Asia Pasific Journal of Mathematics 4(1), 49–61.
Subramanian, N. and A. Esi (2018). Wijsman rough lacunary statistical convergence on I-cesaro triple sequences. International Journal of Analysis and Applications 16(5), 643–653.
Tortop, S. and E. Dundar (2008). Wijsman I2-invariant convergence of double sequences of sets. Journal of Inequalities and Special Functions 9(4), 90–100.
Tripathy, B.-C. (2003). Statistically convergent double sequences. Tamkang Journal of Mathematics 34(3), 231–237.
Ulusu, U. and E. Dundar (2014). I-lacunary statistical convergence of sequences of sets. Filomat 28(8), 1567–1574.
Ulusu, U. and E. Dundar (2016). Asymptotically I2-lacunary statistical equivalence of double sequences of sets.
Journal of Inequalities and Special Functions 7(2), 44–56.
Ulusu, U. and F. Nuray (2012). Lacunary statistical convergence of sequence of sets. Progress in Applied Mathematics 4(2), 99–109.
Wijsman, R.-A. (1966). Convergence of sequences of convex sets, cones and functions ii. Transactions of the American Mathematical Society 123(1), 32–45.
Yegul, S. and E. Dundar (2018). Statistical convergence of double sequences of functions and some properties in¨ 2-normed spaces. Facta Universitatis, Series Mathematics and Informatics 33(5), 705–719.
Published
2021-04-19
How to Cite
Demircia, I. A., & Gürdal, M. (2021). Lacunary Statistical Convergence for Sets of Triple Sequences via Orlicz Function. Theory and Applications of Mathematics & Computer Science, 11(1), 1-13. Retrieved from https://www.uav.ro/applications/se/journal/index.php/TAMCS/article/view/196